Advances in Difference Equations (Jan 2009)

Nonlocal Controllability for the Semilinear Fuzzy Integrodifferential Equations in <inline-formula><graphic file="1687-1847-2009-734090-i1.gif"/></inline-formula>-Dimensional Fuzzy Vector Space

  • Park JinHan,
  • Kwun YoungChel,
  • Kim JeongSoon,
  • Park MinJi

Journal volume & issue
Vol. 2009, no. 1
p. 734090

Abstract

Read online

We study the existence and uniqueness of solutions and controllability for the semilinear fuzzy integrodifferential equations in -dimensional fuzzy vector space by using Banach fixed point theorem, that is, an extension of the result of J. H. Park et al. to -dimensional fuzzy vector space.